I have gained 6 pounds in 4 weeks, since starting Metoprolol !
I have been on a big campaign to lose weight and have lost 22 lbs. slowly and by eating healthy over the past 13 months. I weighed aprox. 232.5 lbs for several weeks in a row before starting the med. Since starting the med I have been slowly gaining and today I had a big jump to 238.6 lbs. I couldn’t believe my eyes. I was so proud of myself getting down to 230-232 and felt great, now I feel terrible about the reversal. It can’t continue!
I realize it is possible that the gain is completely un-related but highly un-likely, I log my weight everyday and divide by seven for a weekly average, I’m meticulous. This gain is completely in-consistent with my normal and my routine/food intake has not appreciably changed.
After starting the medication I was somewhat fatigued. At 3 pm I would be wiped out and require a nap. However that appears to be settling out and the majority of my normal energy seems to be returning. The med has succeeded in lessening the strength and frequency of the palpation's if not eliminated. I realize my heart health is paramount and the pill is helping BUT controlling my weight is also so important to me.
Will it continue to rise without stop?
Will it stop and my normal will return so I can resume my slow loss?
Will cutting calories even more simply result in me not gaining but not losing?